Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 136, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 20, 2016, 11:07 PM CDT for 5 counties in North Dakota. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2016, 11:07 PM CDT (04:07 UTC)
- Expired
- Jul 21, 2016, 12:00 AM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Barnes County, ND, Cass County, ND, Griggs County, ND, Steele County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 66 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 11:41 PM CDT | TSTM WND GST 58 | 5 Wnw Hope, ND | PEAK WIND MEASURED AT A PERSONAL WEATHER STATION. COMMERCIAL POWER IS OUT IN THAT AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 8:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4358 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.4
The text
As transmitted.
897
WUUS53 KFGF 210407
SVRFGF
NDC003-017-039-091-097-210500-
/O.NEW.KFGF.SV.W.0136.160721T0407Z-160721T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1107 PM CDT WED JUL 20 2016
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BARNES COUNTY IN SOUTHEASTERN NORTH DAKOTA...
GRIGGS COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHERN STEELE COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHWESTERN TRAILL COUNTY IN SOUTHEASTERN NORTH DAKOTA...
NORTHWESTERN CASS COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL MIDNIGHT CDT
* AT 1106 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUTTON...OR
33 MILES NORTH OF JAMESTOWN...MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SUTTON AROUND 1110 PM CDT.
REVERE AROUND 1115 PM CDT.
HANNAFORD AND WALUM AROUND 1120 PM CDT.
COOPERSTOWN AROUND 1125 PM CDT.
LUVERNE AND SIBLEY AROUND 1135 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4751 9850 4747 9717 4693 9742 4720 9847
4732 9847 4733 9850
TIME...MOT...LOC 0406Z 277DEG 54KT 4737 9852
HAIL...1.00IN
WIND...70MPH
$$
TG2 follow-up statements
241
WWUS53 KFGF 210438
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1138 PM CDT WED JUL 20 2016
NDC003-017-039-091-097-210500-
/O.CON.KFGF.SV.W.0136.000000T0000Z-160721T0500Z/
BARNES ND-GRIGGS ND-STEELE ND-TRAILL ND-CASS ND-
1138 PM CDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN BARNES...SOUTHEASTERN GRIGGS...SOUTHERN STEELE...
SOUTHWESTERN TRAILL AND NORTHWESTERN CASS COUNTIES...
AT 1137 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOPE...OR 28
MILES NORTH OF VALLEY CITY...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
HOPE AROUND 1140 PM CDT.
COLGATE AROUND 1145 PM CDT.
GALESBURG AND CLIFFORD AROUND 1155 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4749 9797 4747 9717 4693 9742 4718 9836
4730 9827 4737 9817
TIME...MOT...LOC 0437Z 277DEG 54KT 4731 9783
HAIL...1.00IN
WIND...60MPH
$$
TG771
WWUS53 KFGF 210450
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1150 PM CDT WED JUL 20 2016
NDC039-210459-
/O.CAN.KFGF.SV.W.0136.000000T0000Z-160721T0500Z/
GRIGGS ND-
1150 PM CDT WED JUL 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRIGGS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4747 9717 4693 9742 4708 9798 4723 9797
4735 9791 4749 9780
TIME...MOT...LOC 0449Z 281DEG 47KT 4744 9764 4708 9775
$$
NDC003-017-091-097-210500-
/O.CON.KFGF.SV.W.0136.000000T0000Z-160721T0500Z/
BARNES ND-STEELE ND-TRAILL ND-CASS ND-
1150 PM CDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN BARNES...SOUTHERN STEELE...SOUTHWESTERN TRAILL AND
NORTHWESTERN CASS COUNTIES...
AT 1149 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHERBROOKE TO 9 MILES SOUTH OF PILLSBURY...MOVING
EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORT A MEASURED GUST OF 58 MPH
WITH POWER OUTAGES IN THE CITY OF HOPE.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
PAGE AROUND 1155 PM CDT.
ROSEVILLE...AYR AND CLIFFORD AROUND 1200 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4747 9717 4693 9742 4708 9798 4723 9797
4735 9791 4749 9780
TIME...MOT...LOC 0449Z 281DEG 47KT 4744 9764 4708 9775
HAIL...<.75IN
WIND...60MPH
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 9:18 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 20, 9:18 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 918 PM CDT WED JUL 20 2016 .UPDATE... Issued at 911 PM CDT Wed Jul 20 2016 Minimal update. Increased pops across northern two-thirds of CWA. Severe Tstm Watch across most of CWA alg and north of Valley City-Fargo-Park Rapids line thru 3am. Will expire Heat Advisory and Warnings. UPDATE Issued at 555 PM CDT Wed Jul 20 2016 The Severe Thunderstorm Watch for portions of northeast and east central ND till 11pm... has been upgraded to a Tornado Watch for the northern portions of the Watch area. 5pm analysis had in excess of 5000 j/kg of CAPE in the 0-2 km subcloud layer over northcentral ND... with RUC12 showing this expanding steadily eastward into northeast ND and far northwest MN through 03z. in addition... 0-2km VGP /Vorticity Generation Parameter/ approaches values of from .6 to .8 in that region... which local research has shown to be quite conducive to rapid tornadogenesis. Meanwhile cloudmass over the central Red River Valley hasn't yet dissipated... but cloudfree just west of the valley has rapidly ramped up in heat and instability levels. && .SHORT TERM...(This evening through Thursday) Issued at 118 PM CDT Wed Jul 20 2016 Forecast impacts in the short term will be temperatures and severe threat. For update adjusted heat headlines to account for cloud cover limiting temperatures. In spite of the slow dissipation of low level stratus across the region holding temperatures down sufficient instability and cape exist for severe potential. Timing of convective initiation still somewhat uncertain however short wave lifting through Montana likely to interact with boundary across NW-N central ND with convection then propagating east tonight. In line with the SPC outlook the favored area looks to be along and north of highway 200. Similar to last night large hail and damaging winds will be the main threats. Weak surface boundary/cool front should be through all but the east by morning. The far NW will be first to feel cooler/drier air moving in behind boundary late tonight. The remainder of the fa will see another muggy night. Column cools a bit Thursday in wake of boundary passage but remains mild. Lower dewpoints begin to move in from NW-SE. The far south will likely remain warm and humid enough that some sort of heat headline possible but at this point looks marginal. With high pressure moving in anticipating a break in the stormy weather and will keep forecast dry. .LONG TERM...(Thursday night through Wednesday) Issued at 118 PM CDT Wed Jul 20 2016 Friday-Wednesday...Main concern will be severe thunderstorm potential Friday evening/overnight...and then again Saturday afternoon/evening. Synoptically speaking...models are in good agreement and indicate a stronger signal raising confidence that a couple more severe (possibly significant) event will occur through the early part of the weekend. Confidence still low with details (exact timing...exact threats and evolution). Quieter weather on tap to end the weekend heading into next week. Active weather again looks possible by the middle of next week. Temperatures cooler following the passage of a cold front on Saturday...more toward normal values. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 555 PM CDT Wed Jul 20 2016 MVFR cloud deck extends from the central Red River Valley int and across northwest MN... with fair skies west and south. Expect Areas of strong to severe thunderstorms to develop from central and northcentral ND into central and northeast ND through 04z. Thunderstorms should continue to develop into and across northwest Minnesota during the overnight hours. Expect generally fair skies alg and south of interstate 94 and Highway 10 corridors this evening and overnight. && .FGF Watches/Warnings/Advisories... ND...None. MN...None. && UPDATE...Gust SHORT TERM...Voelker LONG TERM...TG AVIATION...Gust
Hazardous weather outlook, Jul 20, 3:55 AM CDT, 19 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 355 AM CDT WED JUL 20 2016 MNZ001>003-015-022>024-027>032-040-NDZ027-030-039-049-052-053- 210900- WEST POLK-NORMAN-CLAY-EAST POLK-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-GRAND FORKS-TRAILL-CASS-RANSOM-SARGENT-RICHLAND- 355 AM CDT WED JUL 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR THE AFTERNOON INTO EARLY EVENING, DUE TO THE COMBINATION OF HOT TEMPERATURES AND MUGGY CONDITIONS. THUNDERSTORMS ARE EXPECTED BY LATE AFTERNOON INTO TONIGHT, MAINLY ALONG AND NORTH OF HIGHWAY 2. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL, STRONG WINDS, AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY AFTERNOON INTO EARLY EVENING WILL ALSO BE VERY WARM AND HUMID. THUNDERSTORMS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT, THIS TIME MAINLY ALONG AND SOUTH OF HIGHWAY 2. THUNDERSTORMS REMAIN IN THE FORECAST SATURDAY INTO SUNDAY AND AGAIN TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. MNZ004>009-013-014-016-017-NDZ006>008-014>016-024-026-028-029-038- 054-210900- KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-RED LAKE-NORTH CLEARWATER- SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRIGGS-STEELE-BARNES- WESTERN WALSH COUNTY- 355 AM CDT WED JUL 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR THE AFTERNOON INTO EARLY EVENING, DUE TO THE COMBINATION OF HOT TEMPERATURES AND MUGGY CONDITIONS. THUNDERSTORMS ARE EXPECTED BY LATE AFTERNOON INTO TONIGHT, MAINLY ALONG AND NORTH OF HIGHWAY 2. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL, STRONG WINDS, AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT, THIS TIME MAINLY ALONG AND SOUTH OF HIGHWAY 2. THUNDERSTORMS REMAIN IN THE FORECAST SATURDAY INTO SUNDAY AND AGAIN TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jul 20, 8:47 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
847 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND GST LEEDS 48.29N 99.44W
07/20/2016 E60 MPH BENSON ND PUBLIC
&&
KNUTSVIGLocal storm report, Jul 20, 8:58 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
858 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 2 N ROCKLAKE 48.82N 99.25W
07/20/2016 E1.00 INCH TOWNER ND PUBLIC
&&
GGUSTLocal storm report, Jul 20, 9:00 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
900 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 8 NNW ESMOND 48.14N 99.83W
07/20/2016 BENSON ND CO-OP OBSERVER
TREES UPROOTED. POWER OUTAGES.
&&
GGUSTLocal storm report, Jul 20, 9:10 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
910 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 1 N BAKER 46.73N 96.57W
07/20/2016 M65 MPH CLAY MN MESONET
PEAK WIND MEASURED BY THE NDAWN SENSOR.
&&
GGUSTLocal storm report, Jul 20, 9:49 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
949 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND GST HALLOCK 48.77N 96.94W
07/20/2016 M83 MPH KITTSON MN ASOS
&&
KNUTSVIGLocal storm report, Jul 20, 10:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1050 PM CDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 1 W BOWESMONT 48.69N 97.20W
07/20/2016 M53 MPH PEMBINA ND MESONET
PEAK WIND MEASURED AT THE RWIS ALONG INTERSTATE 29.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:40 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Towner | 50 min |
| Jul 20, 7:56 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 49 min |
| Jul 20, 8:25 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina | 50 min |
| Jul 20, 8:35 PM CDT | Special Weather Statement | FGF | Towner | 25 min |
| Jul 20, 8:44 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 46 min |
| Jul 20, 9:01 PM CDT | Severe Thunderstorm Warning | FGF | Pembina | 59 min |
| Jul 20, 9:10 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Ramsey, Towner | 50 min |
| Jul 20, 9:11 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Griggs, Nelson | 64 min |
| Jul 20, 9:28 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Nelson, Ramsey | 47 min |
| Jul 20, 9:43 PM CDT | Tornado Warning | FGF | Eddy, Griggs, Nelson | 32 min |
| Jul 20, 9:59 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Walsh | 46 min |
| Jul 20, 10:10 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Grand Forks, Griggs, Nelson, Ramsey and 2 more | 65 min |
| Jul 20, 10:42 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Traill | 48 min |
| Jul 20, 11:00 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 45 min |
| Jul 20, 11:13 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Steele, Traill | 62 min |
| Jul 20, 11:36 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 39 min |
| Jul 21, 12:00 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Steele, Traill | 60 min |
| Jul 21, 12:37 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Richland | 53 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.